ISMP
ISMP ISMP
 
     
 
ISMP
July 2016

In this month’s issue:

Herbal and dietary supplements can be confused with other medications

Safety Wires!

  • New CANDOR toolkit available.
  • Methotrexate-metOLazone mix-ups.
  • Could vigabatrin be confused with dabigatran?
  • Tacrolimus-tamsulosin mix-ups

Worth reading... Avoiding medication errors: reducing harm in residents using oral anticoagulants

Your Reports at Work:  Label improvement for Cutis-Pharma vancomycin kit

ISMP releases List of High-Alert Medications in Long-Term Care (LTC) Settings a copy of the list is provided at the end of the newsletter and is available on our website at: www.ismp.org/Tools/highAlertMedicationLists.asp  

Report medication errors to ISMP. Share your medication safety stories and error reports in confidence by calling ISMP 1-800-FAILSAF(E), via our website (www.ismp.org/merp), or by email (ismpinfo@ismp.org). Reporter identity and location remain strictly confidential and are never published. Anonymous reports are also accepted. 

Resources
Main Page
Premiere Issue
Past Issues
Nursing CEs
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP